# SDR HYIA36911RHAXLE

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N36911
- Make and model: Cessna 402C
- Aircraft serial: 402C0314
- Aircraft time: 31,204 hours
- Engine: Cont TSIO520VB
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 51411022
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI, CREW REPORTED LOAD "POP" FROM RT GEAR, ACFT BECAME DIFFICULT TO TAXI.   MX FOUND RT MAIN GEAR AXLE ASSY CRACKED AT LOWER HALF.  R & R AXLE ASSY.  RELEASED ACFT BACK TO SERVICE.
